On solvability of convex noncoercive quadratic programming problems

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/76147

Show full item record


Title: On solvability of convex noncoercive quadratic programming problems
Author: Dostál, Zdeněk
Date issue: 2009
Citation: Journal of optimization theory and applications. 2009, vol. 143, no. 2, p. 413-416.
URI: http://hdl.handle.net/10084/76147
ISSN: 0022-3239
1573-2878
DOI: 10.1007/s10957-009-9563-y
URI: http://dx.doi.org/10.1007/s10957-009-9563-y
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics